American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[2] Bai-Ni Guo and Feng Qi. Refinements of lower bounds for polygamma functions. Proc. Amer. Math. Soc. 141 (2013) 1007-1015.
Abstract, references, and article information   
View Article: PDF

[3] Mitsuru Uchiyama. The principal inverse of the gamma function. Proc. Amer. Math. Soc. 140 (2012) 1343-1348. MR 2869117.
Abstract, references, and article information   
View Article: PDF

[4] Christian Berg and Henrik L. Pedersen. A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space. Proc. Amer. Math. Soc. 139 (2011) 2121-2132. MR 2775390.
Abstract, references, and article information   
View Article: PDF

[5] Tewodros Amdeberhan, Mark W. Coffey, Olivier Espinosa, Christoph Koutschan, Dante V. Manna and Victor H. Moll. Integrals of powers of loggamma. Proc. Amer. Math. Soc. 139 (2011) 535-545. MR 2736336.
Abstract, references, and article information   
View Article: PDF

[6] K. Chakraborty, S. Kanemitsu and H.-L. Li. On the values of a class of Dirichlet series at rational arguments. Proc. Amer. Math. Soc. 138 (2010) 1223-1230. MR 2578516.
Abstract, references, and article information   
View Article: PDF

[7] Atul Dixit. The Laplace transform of the psi function. Proc. Amer. Math. Soc. 138 (2010) 593-603. MR 2557176.
Abstract, references, and article information   
View Article: PDF

[8] Tewodros Amdeberhan, Olivier Espinosa and Victor H. Moll. The Laplace transform of the digamma function: An integral due to Glasser, Manna and Oloa. Proc. Amer. Math. Soc. 136 (2008) 3211-3221. MR 2407086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Horst Alzer. Sub- and superadditive properties of Euler's gamma function. Proc. Amer. Math. Soc. 135 (2007) 3641-3648. MR 2336580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stamatis Koumandos. Remarks on a paper by Chao-Ping Chen and Feng Qi. Proc. Amer. Math. Soc. 134 (2006) 1365-1367. MR 2199181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arcadii Z. Grinshpan and Mourad E. H. Ismail. Completely monotonic functions involving the gamma and $q$-gamma functions. Proc. Amer. Math. Soc. 134 (2006) 1153-1160. MR 2196051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruce C. Berndt. Some integrals in Ramanujan's lost notebook. Proc. Amer. Math. Soc. 132 (2004) 2983-2988. MR 2063119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance. Inequalities for the Gamma function and estimates for the volume of sections of $B^n_p$. Proc. Amer. Math. Soc. 130 (2002) 183-192. MR 1855637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Árpád Elbert and Andrea Laforgia. On some properties of the Gamma function. Proc. Amer. Math. Soc. 128 (2000) 2667-2673. MR 1694859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Horst Alzer. Inequalities for the gamma function. Proc. Amer. Math. Soc. 128 (2000) 141-147. MR 1622757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. D. Anderson and S.-L. Qiu. A monotoneity property of the gamma function. Proc. Amer. Math. Soc. 125 (1997) 3355-3362. MR 1425110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. P. Choi. On the medians of gamma distributions and an equation of Ramanujan . Proc. Amer. Math. Soc. 121 (1994) 245-251. MR 1195477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Beebee. Exact covering systems and the Gauss-Legendre multiplication formula for the gamma function . Proc. Amer. Math. Soc. 120 (1994) 1061-1065. MR 1180463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. Soni and R. P. Soni. An approximation connected with the exponential function . Proc. Amer. Math. Soc. 114 (1992) 909-918. MR 1094506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1